On complementary dual multinegacirculant codes

Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2020) On complementary dual multinegacirculant codes. Cryptography and Communications, 12 (1). pp. 101-113. ISSN 1936-2447 (Print) 1936-2455 (Online)

This is the latest version of this item.

[thumbnail of LCDFeb-v11.pdf] PDF
LCDFeb-v11.pdf
Restricted to Registered users only

Download (314kB) | Request a copy

Abstract

Linear codes with complementary-duals (LCD) are linear codes that intersect with their dual trivially. Multinegacirculant codes of index 2 that are LCD are characterized algebraically and some good codes are found in this family. Exact enumeration is performed for indices 2 and 3, and for all indices t for a special case of the co-index by using their concatenated structure. Asymptotic existence results are derived for the special class of such codes that are one-generator and have co-index a power of two by means of Dickson polynomials. This shows that there are innite families of LCD multinegacirculant codes with relative distance satisfying a modied Varshamov-Gilbert bound.
Item Type: Article
Uncontrolled Keywords: LCD codes; Quasi-twisted codes; Gilbert-Varshamov bound
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Cem Güneri
Date Deposited: 18 Sep 2020 18:14
Last Modified: 18 Sep 2020 18:14
URI: https://research.sabanciuniv.edu/id/eprint/40297

Available Versions of this Item

Actions (login required)

View Item
View Item